# SDR AALA202002039014

- Difficulty date: February 1, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 74,599 hours, 28,693 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Condition: Leaking
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: OILY SMELL STRONGEST IN THE COCKPIT BUT ALSO IN CABIN DURING CLIMB AND DESCENT WITH POWER CHANGES DISSIPATES AT CURSE WITHOUT CREW ACTION APU OFF AND ENGINE BLEEDS ON. C/W JOB CARD 26L00021001 AND 26L00021002. FOUND APU OIL COOLER AT FAULT. REMOVED AND REPLACED APU OIL COOLER IAW AMM 46-52-51. NO ODOR PRESENT.
